A Carleson type inequality for fully nonlinear elliptic equations with non-Lipschitz drift term

Research output: Contribution to journalArticleScientificpeer-review


  • Benny Avelin
  • Vesa Julin

Research units

  • Aalto University
  • Uppsala University
  • University of Jyväskylä


This paper concerns the boundary behavior of solutions of certain fully nonlinear equations with a general drift term. We elaborate on the non-homogeneous generalized Harnack inequality proved by the second author in [26], to prove a generalized Carleson estimate. We also prove boundary Hölder continuity and a boundary Harnack type inequality.


Original languageEnglish
Pages (from-to)3176-3215
Number of pages40
JournalJournal of Functional Analysis
Issue number8
Publication statusPublished - 15 Apr 2017
MoE publication typeA1 Journal article-refereed

    Research areas

  • Elliptic PDE, Generalized Carleson estimate, Non-Lipschitz drift

ID: 13531028